The Michigan Mathematical Journal

Characteristic numbers and homotopy type.

P. J. Kahn

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 12, Issue 1 (1965), 49-60.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999244

Digital Object Identifier
doi:10.1307/mmj/1028999244

Mathematical Reviews number (MathSciNet)
MR0179797

Zentralblatt MATH identifier
0125.40401

Subjects
Primary: 57.32
Secondary: 55.40

Citation

Kahn, P. J. Characteristic numbers and homotopy type. Michigan Math. J. 12 (1965), no. 1, 49--60. doi:10.1307/mmj/1028999244. https://projecteuclid.org/euclid.mmj/1028999244


Export citation